Weak Chebyshev subspaces and alternation

Nürnberger, Günther ; Singer, Ivan

Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Pacific Journal of Mathematics
Volume: 89
Issue number: 1
Page range: 9-31
Place of publication: Berkeley, Calif.
Publishing house: Univ.
ISSN: 0030-8730
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Nürnberger, Günther ; Singer, Ivan (1980) Weak Chebyshev subspaces and alternation. Pacific Journal of Mathematics Berkeley, Calif. 89 1 9-31 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item